The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Chaplain, M

Maini, P. K. and Chaplain, M. A. J. and Dosanjh, A. (2007) Editorial. Bulletin of Mathematical Biology, 69 (1). pp. 1-2.

Dosanjh, A

Maini, P. K. and Chaplain, M. A. J. and Dosanjh, A. (2007) Editorial. Bulletin of Mathematical Biology, 69 (1). pp. 1-2.

Maini, P

Maini, P. K. and Chaplain, M. A. J. and Dosanjh, A. (2007) Editorial. Bulletin of Mathematical Biology, 69 (1). pp. 1-2.

This list was generated on Sat Dec 20 00:21:13 2014 GMT.